Thread: test cypionate200?
04-07-2002, 02:13 PM #1New Member
- Join Date
- Apr 2002
Question.. On one of my last cycles I was on deca200 and test200 for about 4 weeks. after finishing I started to take some d-bol tabs. 25mg 1 hour before my workout. After about almost 2 weeks I noticed that my left tit was getting tender and also noticed a small bump undernieth it as well. Well I stopped my cycle a little short. I stopped for about 6+ months and started on another cycle using 400mg a week on Test Cypionate200 by TTokkyo labs. after 3 to 4 weeks a noticed the same problem. OH, and by the way I noticed some testicle shrinkage on this and the previous cycle mentioned. I'm thinking of doing low mg, say 50 to 100mg a week for 10-15 weeks or when my 10ml bottle finishes out. I've heard people getting some good results over a period of time doing low mg. do you think that this would, basically miss with my nuts and what not again? I just don't need it missing with me in that way. Any way to prevent it? Any good info from you guys would really help. Last thing in the world I want is to become impotent... LOL.. Please help....
04-07-2002, 05:47 PM #2Associate Member
- Join Date
- Jan 2002
- san antonio
bro you had/have bitch tits or gyno do some looking around on this site and learn some more before u do a cycle like that...you need nolvadex for your gyno and need some more research..not to be a dick sorry
04-07-2002, 09:31 PM #3
bro you need to do some research on what you are doing before you start sticking.you are getting gyno ie bitch tits. you need nolvadex to help. For future reference; pparently you are prone to gyno you should use armidex during your cyle to prevent gyno. And also you need clomid. Use that after your cylcle. use the search buuton up top for nolva, armardex, check the speling on that and clomid. and do not do a cycle without them they are just as importand as the as
Last edited by gixxerboy1; 04-07-2002 at 09:36 PM.
04-07-2002, 09:37 PM #4
Well buddy testicle shrinkage is one of the "things" that are a common thing when doing AS. Live with it, if you are gonna do AS. However, if you would've done your research then you would know all about gyno, clomid theropy and so forth.. sooooo what I am sayin in plain english is::: RESEARCH AMIGO..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)